# SDR DALA2025071405295

- Difficulty date: July 12, 2025
- Submitted: July 14, 2025
- Operation: Air carrier
- Aircraft: N413DX
- Make and model: Airbus A330-941
- Aircraft serial: 1995
- Aircraft time: 13,855 hours, 1,562 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3413 CREW REST BUNK 4 OXY MASK DAMAGED / OUT OF PLACE.  RE-PACKED MASKS PER A330 AMM 35-23. OK FOR SERVICE.
